# SDR 98ZZZX864

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BY
- Make and model: Bell 206B-3
- Aircraft serial: 2871
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101900
- Condition: Defective
- Location: Cockpit
- Component: King, KY196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER FREQUENCY KNOB WILL NOT WORK.  STANDBY SELECT SWITCH WILL NOT WORK.
